# SDR HNAA0600126

- Difficulty date: October 28, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 54,923 hours, 62,828 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Burned Out
- Location: Mlg Indicator
- Part time: 54,923 hours, 62,828 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MAIN AND NOSE GEAR GREEN ADVISORY LIGHTS INOP.  CREW PERFORMED GO AROUND TO VERIFY THE INDICATIONS, NO EMERGENCY WAS DECLARED.  RELAMPED BULBS OPS CHECK GOOD.
